# SDR IPXA2014022181996

- Difficulty date: January 26, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102235
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C11 INSPECTION, SCREW STRIKE ON FRAME BS 1620, S15L.  ACCOMPLISHED EO B757-5310-53378-A.
